# SDR AU980213

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 355A7513300401
- Condition: Cracked
- Location: Hydraulic
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC RESERVOIR CRACKED IN AREA AROUND OUTLET PIPE .
